# SDR AALA202405037516

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323ER
- Aircraft serial: 33538
- Aircraft time: 33,084 hours, 3,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D717020001
- Part serial: 126987
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: BUSINESS CLASS FLOOR PROXIMITY LIGHTS INOP. MAINTENANCE REPLACED BATTERY PACK AT M33094 PER AMM 33-51-06.
